i am a 53 year old female and a Tubercular Lymphodenitis was detected through biopsy of lymph nodes in the neck last year in july. AKT 4 was advised for four months after which AKT 2 was advised for another four months. After taking these medicines for 8 months the treating doctor advised me to discontinue the medicine after seeing the chest X-ray which was normal. But as our family doctor advised me to continue the medicine for another 4 months i.e. till the completion of 12 months to avoid any recurrence. Kindly guide me as I want to know whether taking the medicine cause any harmful side effects
Hi Doctor, Two months back I had a surgery for the spine as there were glands in my neck which had bursted and there was an infection.Post surgery the doctor prescribed me akt4 as the biopsy reports suggested that I am suffering from gland tuberculosis.Although I take pantaparazole and Benadone( vitamin) with akt4 I feel giddy all the time, especially when I lie down.I reported this to the doctor and he prescribed Vertin 48mg for 10 days but even after that the problem persists.Can You tell me what could be the cause for this giddiness and for how long will it persist?
Hi,I have been advised to take AKT-3 for 6 weeks before IVF although my all TB tests have shown nagetive.We have been trying from last 6years and I am not able to conceive still. 3 IUI and 1 IVF was failed.(3rd IUI and IVF both were ectopic).After that i have done my laproscopy and found tubal blokage So, now my Doc suggested to take this AKT3 .Will it have any side effect for long term?
Hi I m 24 years old unmarried, I had unprotected sex with my boyfriend and I took an ipill after 2 hours of our sex , I discovered bleeding after 6-7 days of taking Ipill , is it safe and how long will it last? I m even having lower abdominal pain due to it. My periods are due for next 15 days. Are these hormonal changes permanent ? I m very worried.Please help me!
what are the causes of inhomogeneos opacity in lower zone oh both lungs. thirty eight years ago, i had suffered from bronchitis, pneumonia or right lung and pleurisy on left lung. but since then have not suffered lung desease except common colds. a recent chest x-ray showed the above said observation. please advise .
my daughter had a bout of vomiting earlier this week, she also had a chest x ray done recently which showed mucus in her chest the doctor said to watch for signs of phuenoma but she seems very healthly except for being more fussy then normal. Today though she had a bowel movement that was a light grayish color could this be related or anything to be concerned about? Thank you.
Hi, may I answer your health queries right now ? Please type your query here...I have a 9 mm nodule on left lung and 1 1/2 inch ademopathy on left helium. It was discovered with chest x-ray because I was not feeling well and now I have to get a CT scan. I was told 15 years ago that I had histoplasmosis and had a couple repeat x-rays to make sure nothing had changed and now I am going through the same thing. I am 42, non-smoker female. What do you think
My Chest x-ray report shows the followings Broncho vascular markings of both ling fields are accentuated - suggest bronchitis Both lungs appears slightly hyperinflated Both Hilum are slightly congested.Both Domes of diaphragm appears slightly flattened.No consolidation / collapse of lung seen. Costrophrenic angles are clear. Cardio-thoracic ratio is normal Bony thorax is normal.What does all these mean?
PATIENT is 63yr. cough from 2weeks with sputum.tests done. sputum report says growth of commensal flora of upper respiratory tract ,10-25 epithelial cells ,>25 pus cells/LPF,numerous gram positive cocci seen in tetrads and long chains. moderate...
I've been having occasional chest pains. Not really painful, but pressure that increases until I stop what I'm doing and take a couple of deep breaths and relax. Usually sitting down works best. I'm looking to self medicate if possible with oral...